MathSciNet Relay Station
MathSciNet bibliographic data
MR2075886 (2005g:57054) 57R19 (16E40 19D55)
Felix, Yves; Thomas, Jean-Claude; Vigué-Poirrier, Micheline The Hochschild cohomology of a closed manifold. Publ. Math. Inst. Hautes Études Sci. No. 99 (2004), 235–252.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement